Authors: Dodig, Marija 
Stošić, Marko 
Title: Explicit solution of the Carlson problem
Journal: Linear Algebra and Its Applications
Volume: 436
Issue: 1
First page: 190
Last page: 201
Issue Date: 1-Jan-2012
Rank: M22
ISSN: 0024-3795
DOI: 10.1016/j.laa.2011.06.045
Abstract: 
In this paper we give new, explicit and direct proof of the classical Carlson problem, by using only elementary matrix completion tools and combinatorics.
Keywords: Carlson problem | Completion of matrices | Littlewood-Richardson coefficient
Publisher: Elsevier
Project: FCT, Project ISFL-1-1431
Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 
Geometry, Education and Visualization With Applications 

Show full item record

SCOPUSTM   
Citations

1
checked on Oct 1, 2022

Page view(s)

42
checked on Oct 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.